# SDR COMA9710240

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAPS FAIL WARNING DURING TAKEOFF ROLL.  INSPECTED FLAP SYSTEM, FOUND NO DEFECTS.  COULD NOT DUPLICATE DISCREPANCY.
